# SDR HNAA0600211

- Difficulty date: December 26, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 40,071 hours, 44,982 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BA080061
- Condition: Burned
- Location: Cabin
- Part time: 40,071 hours, 44,982 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND SOCKET FOR OVERHEAD LIGHT AT SEAT 4AC BURNED.  REPLACED SOCKET.
